# SDR AALA20180316003

- Difficulty date: March 14, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N3014R
- Make and model: Airbus A319-115
- Aircraft serial: 5842
- Aircraft time: 12,115 hours, 5,882 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CIDS FUNCTIONAL CHECK,  THE AFT CABIN EMERGENCY LIGHT BATTERY PACK FAULTED. REPLACED THE BATTERY PACK IAW AMM 33-51-38.
